×

Found 5,640 Documents (Results 1–100)

Conditional correctness of the initial-boundary value problem for a system of high-order mixed-type equations. (English. Russian original) Zbl 07640116

Russ. Math. 66, No. 2, 53-63 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 2, 62-75 (2022).
MSC:  35M13 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software